MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1018-14-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 05/03/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total hip to address hip dislocation date of implantation: (b)(6) 1995, date of revision: (b)(6) 2006, (right hip).Treatment: revision of depuy femoral head and competitor acetabular liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TOTAL HIP BALL 28MM +11
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10792115
Report Number1818910-2020-24005
Device Sequence Number3267255
Product Code JDI
UDI-Device Identifier10603295001355
UDI-Public10603295001355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K860701
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1018-14-000
Device Catalogue Number101871000
Device Lot NumberR75CJ1031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/09/2020
12/03/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/17/2020
12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML MMA 13.5MM 6.3 IN STEM; COMPETITOR BONE SCREW; COMPETITOR CUP (REFLECTION SHELL); COMPETITOR LINER (REFLECTION LINER); AML MMA 13.5MM 6.3 IN STEM; COMPETITOR BONE SCREW; COMPETITOR CUP (REFLECTION SHELL); COMPETITOR LINER (REFLECTION LINER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight73